# SDR AWXA200601615

- Difficulty date: September 9, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 58,282 hours, 41,033 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645521
- Part serial: 0160
- Condition: Delaminated
- Location: Lt Wing Aileron
- Part time: 58,282 hours, 41,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - C-17 CHECK, NR 5934335.  LT AILERON TAB TRAILING EDGE IS DELAMINATED, 18 INCHES FROM IB END.  REPAIRED LT AILERON TAB TRAILING EDGE, 18 INCHES FROM IB END IAW SRM 51-70-06, FIGURE 14, REPAIR NR 7.
